For the last three years I have been losing my voice. At it's worst, I had no voice for 4 months. During this time it would come back for a day or two, but would immediately leave again. I have lost it this time for two weeks, but did have a virus and sinus infection prior to it. It does seem to happen off and on whether or not I am sick. Sometimes I am perfectly fine and it goes for no reason whatsoever. My doctors assume I am straining my voice from talking too much because I have a job where I sometimes must give presentations. I often will go months without presentations, and do not have a telemarketing position or any other job where I must talk constantly all day.
Before they decided it was strain, they assumed I had some sort of infection and put me on three courses of antibiotics. When that didn't work they sent me to an ear, nose, and throat dr. He said my throat was fine, there were no nodules, lumps, or growths and he could see nothing wrong. He sent me to an allergist who tested me and said I have no allergies. The allergist sent me to an endocronologist who did a TSH test to check from thyroid problems but the test showed my thyroid was fine. Does anyone else know what the chronic voice loss could be from? I am out of ideas.
I also suffer from diabetes and irritable bowl syndrome. I also have chronic muscle pain and joint pain as well, but no one can find a reason for this either. The pain is worst in my hips and jaw. I have recently had inflammation in my lungs for the second time. The first time there was no cause. The reoccurance was about 6 months later following a cold/cough. Prednisone is prescribed for my inflammation and this will bring my voice back, but only temporarily. I am a 31 year old female. Any ideas? I'm tired of being sick. Thanks so much for reading.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?